# SDR SWAA2024090330763

- Difficulty date: August 27, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 64,287 hours, 38,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE TRANSITION ANGLE AT 500C PLUS 14 INCH AND PLUS 10 INCH HAS CORROSION ON NUT PLATE HOLES ON SIDEWALL SIDE.<[01] REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 PARAGRAPH 4 A (2) FIG 103;[02] REMOVED TRANSITION ANGLE FROM STA 500A TO STA 500D PER SRM 51-40-02;[03] LOCATED AND DRILLED REPLACEMENT ANGLE FROM STA 500A TO 500D PER SRM 51-40-05. TREATED AND PRIMED PER SRM 51-20-01;[04] INSPECTED C/A 3.;[05] INSTALLED BONDING NUTPLATES PER SRM 51-40-10. TIME STAMP 4:25AM 08/28/2024.;[06] OK TO INSTALL TRANSITION ANGLE.;[07] VERIFIED C/A #5;[08] REMOVED AND REPLACED TRANSITION ANGLE FROM STA 500A TO STA 500D PER SRM 51-40-02. INSTALLED BONDING NUTPLATES PER SRM 51-40-10. TIME STAMP 4:25AM 08/28/2024.;[09] VERIFIED C/A #8;[10] C/W PUSH TEST OF BONDING NUT PLATES AND PUSH TEST GOOD PER SRM 51-40-10.;[11] VERIFIED C/A STEP 10; 'C/W PUSH TEST OF BONDING NUT PLATES AND PUSH TEST GOOD PER SRM 51-40-10'.
